# SDR ASAA2022110140548

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,408 hours, 15,551 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 11891033
- Condition: Failed
- Location: Right Wing
- Part time: 3,944 hours, 1,201 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE VALVE FAILED IN THE CLOSED POSITION. GROUNDED - YES. REMOVED AND REPLACED RIGHT WING THERMAL ANTI ICING SHUTOFF VALVE REF B737-800 AMM 30-11-11. OPS AND LEAK CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
